| Catalog Number |
309680 |
| Medical Device Problem Codes |
Contamination (1120); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Material # 309680.Batch # 5160401,4246343.It was reported by customer that two 50ml syringes have internal defects: one has a white appearance other one has a black appearance.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 photos and 2 physical samples submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection and testing of the samples.Analysis of the sample showed that in one of the samples, a dark colored embedded speck was located at 1/2¿ from the bottom of the syringe barrel and the other sample there was an embedded speck that is located at 3 3/16¿ from the bottom of the syringe barrel.Bd determined that the cause of the failure was the molding process as embedded degraded resin occurs and can break loose and be molded into components.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.